Периодические контрастные структуры в задачах со сбалансированной нелинейностью: существование, асимптотика, устойчивость

Saved in:
Bibliographic Details
Date:2006
Main Authors: Волков, В.Т., Нефедов, Н.Н.
Format: Article
Language:Russian
Published: Інститут прикладної математики і механіки НАН України 2006
Series:Нелинейные граничные задачи
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/124677
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Периодические контрастные структуры в задачах со сбалансированной нелинейностью: существование, асимптотика, устойчивость / В.Т. Волков, Н.Н. Нефедов // Нелинейные граничные задачи. — 2006. — Т. 16. — С. 118-126. — Бібліогр.: 7 назв. — рос.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine